Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On functions of closest approximation


Author: Dunham Jackson
Journal: Trans. Amer. Math. Soc. 22 (1921), 117-128
MSC: Primary 41A10
DOI: https://doi.org/10.1090/S0002-9947-1921-1501163-1
MathSciNet review: 1501163
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A10

Retrieve articles in all journals with MSC: 41A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1921-1501163-1
Article copyright: © Copyright 1921 American Mathematical Society